active ingredients: acetylsalicylic acid; paracetamol; сoffeine; 1 tablet contains: acetylsalicylic acid 240 mg, paracetamol 180 mg, 30 mg;
excipients: citric acid monohydrate, potato starch, povidone, calcium stearate.
Mild to moderate pain, headache, toothache, headache, sore throat, neuralgia, inflammation of the fibrous tissue, myalgia, arthralgia, pain of sprains and sprains, rheumatic pain, sciatica, lumbago, primary dysmenorrhea.
Diseases accompanied by fever of different etiology.
Dosage & Administration
1 tablet 2-3 times a day after meals. The maximum daily dose – 6 tablets (2 tablets 3 times a day). The duration of treatment depends on the effectiveness of therapy, but generally does not exceed 7 days.
– hypersensitivity to any component of the drug hypersensitivity to other salicylates;
– a history of instructions on asthma, urticaria or rhinitis, which are caused by the use of aspirin or other NSAIDs;
– erosive and ulcerative lesions GIT (exacerbation), gastrointestinal bleeding;
– blood disease, hemophilia, hemorrhagic diathesis, hypoprothrombinemia, anemia, leukopenia, increased tendency to bleeding, thrombosis, thrombophlebitis;
– severe kidney or liver failure, portal hypertension, congenital hyperbilirubinemia;
– deficiency of glucose-6-phosphate dehydrogenase;
– organic diseases of the cardiovascular system.